Alert archive / Ohio / Special Weather Statements in 2017

Special Weather Statement, NWS Wilmington, OH

March 1, 2017Hamilton County, Ohio

NWS Wilmington, OH issued this special weather statement at Mar 1, 2017, 2:21 AM EST for Hamilton County, Ohio. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 1, 2017, 2:21 AM EST (07:21 UTC)
Expired
Mar 1, 2017, 2:45 AM EST
In force
24 min
Issued by
NWS Wilmington, OH

County Hamilton County, OH

The radar

The Cincinnati radar (KILN), 56 km from the middle of the area, began a volume at 07:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.4 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2017-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 126 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2017-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 416 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
126 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
490 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
416 m²/s²
0-3 km storm-relative helicity
441 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

027 
WWUS81 KILN 010721
SPSILN

Special Weather Statement
National Weather Service Wilmington OH
221 AM EST WED MAR 1 2017
 
INZ074-KYZ091-OHZ070-077-010745-
Dearborn IN-Boone KY-Hamilton OH-Butler OH-
221 AM EST WED MAR 1 2017

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL DEARBORN...NORTHERN
BOONE...CENTRAL HAMILTON AND SOUTHEASTERN BUTLER COUNTIES UNTIL 245
AM EST...

At 221 AM EST, radar indicated a strong thunderstorm over Shawnee,
moving northeast at 65 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Penny size hail...
Very heavy rain...

Locations impacted include...
Cincinnati, Fairfield, Norwood, Forest Park, Sharonville, Blue Ash,
Springdale, Reading, Montgomery, North College Hill, Madeira,
Wyoming, Cheviot, Mount Healthy, Deer Park, Lawrenceburg, Greendale,
Aurora, Finneytown and Hidden Valley.

This includes the following Interstates...
 I-71 in Ohio between mile markers 4 and 5, and between mile markers
7 and 19.
 I-74 in Ohio between mile markers 8 and 19.
 I-75 in Ohio between mile markers 3 and 24.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3938 8435 3929 8435 3929 8433 3923 8431
      3922 8432 3921 8431 3921 8430 3919 8430
      3903 8487 3911 8492
TIME...MOT...LOC 0721Z 244DEG 54KT 3911 8480 

$$

Binau

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Mar 1, 1:25 AM EST, 56 minutes earlier.

Area forecast discussion, Mar 1, 1:25 AM EST, 56 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
125 AM EST Wed Mar 1 2017

.SYNOPSIS...
Several rounds of showers and thunderstorms will be possible
through Wednesday afternoon, as a warm front moves into the area
later today, and a cold front crosses the region tomorrow. Some
of these storms may be severe, and some of them may produce
heavy rain. Behind the cold front, cooler air will move into the
region for the rest of the week. A low pressure system will
bring a chance of snow on Thursday night, with dry weather
expected for Friday and Saturday.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Little change to previous thinking. Area is in a lull. But first
cluster thunderstorms in western Indiana will spread northeast
into the forecast area after 04Z and track across the northern
counties. Meanwhile another cluster near Memphis is forecast to
move northeast into the Tri-State around 06-07Z. Shear remains
highly favorable and will only become more pronounced overnight.
Thermodynamics will become more favorable as well as higher
theta-e air continues to get drawn into the region. All modes
of severe weather remain possible overnight including flash
flooding. Southern counties that saw a good deal of rain during
the day will be especially vulnerable to the flash flood threat.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM THURSDAY/...
Models are somewhat unclear on how much of a break there will be
between the two potential rounds of severe convection -- the
initial round of storms during the overnight hours, and the
linear convection during the early to mid morning. Nonetheless,
there is good model agreement on a squall line / broken line /
QLCS developing along a pre-frontal trough. Before discussing
the line, it is important to note the changes to the environment
in front of it. Behind the initial cluster of convection,
boundary layer flow is expected to veer slightly and increase in
strength, which should allow for a slight bit of low-level
mixing (thus allowing instability to become more purely surface
based). Despite this, the preceding convection may disrupt the
thermodynamic profile aloft, leading to slightly weaker overall
CAPE values in advance of the next round of convection. Wind
flow will remain strong overall, though with slightly weaker
low-level directional shear. Thus, with the second round of
convection, the threat should shift toward damaging winds being
the most significant problem, with a secondary risk of QLCS
tornadoes or marginally severe hail. This risk will continue
through the morning from WNW-to-ESE across the ILN CWA, as the
convection moves forward. The SPC Day 2 outlook includes an ENH
risk ahead of this activity, with convection expected to clear
the forecast area during the late morning or early afternoon.
Heavy rain is certainly possible with these storms as well, but
they should be generally progressive, meaning that an additional
flash flood risk on Wednesday morning may be conditional on
where previous heavy rains have fallen.

Non-diurnal temperatures are an obvious necessity through the
forecast period, and depending on convective timing, the
temperature gradient across the ILN CWA from NW-to-SE by
mid-day Wednesday could be as much as 10-15 degrees.
Temperatures will fall more significantly Wednesday night, and
as a weak wrap-around trough moves through the Great Lakes
early Thursday morning, some light rain or snow showers will be
possible -- mainly north of I-70.

One final concern to mention is that synoptic-scale winds near
and behind the cold frontal passage on Wednesday could be gusty.
This forecast represents a significant increase from the
previous run, with gusts in the 30-35 knot range on Wednesday
afternoon. In fact, a few models (using BUFKIT momentum
transfer) suggest that gusts in the northern CWA may approach 40
knots. This may have to be looked into a little more closely
once the current weather threats have passed.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
A return to colder and more winter-like weather is expected during
the immediate long term forecast.

A clipper-like system is still forecast to dive southeast into the
Great Lakes and Ohio Valley Thursday into Thursday night. This will
bring a chance of rain and snow to the region. Precipitation chances
will be highest across the north and will also transition to all
snow overnight Thursday as temperatures fall.

Colder temperatures are in the offing on Friday in the wake of the
weather system as skies becoming partly cloudy. Highs will mostly
be in the 30s.

A ridge of high pressure will quickly push through the region early
Friday night.  Mid level ridging and WAA will be on the surface
ridges heels, which will bring some clouds and a low chance of snow
across the north.

Warmer weather will return for the upcoming weekend as low level
return southerly flow and mid level ridging take hold.

Next main weather system is expected to push through the region
Monday/Tuesday. Temperatures will warm into the 60s with the threat
for showers and thunderstorms increasing Monday/Monday night ahead
of low pressure and a cold front.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
Cluster of thunderstorms has overspread southwest Ohio and
should continue to work its way northeastward over the next
couple of hours. This will lead to fairly persistent
thunderstorms through the predawn hours, especially at the
southern TAF sites. This will result in MVFR to IFR cigs and
vsbys through the first part of the TAF period. Meanwhile, the
convective line associated with the cold front is sagging down
across central Illinois into northwest Indiana, and this should spread
across the TAF sites through mid morning. Given the good
dynamics in place across the region, gusty winds in excess of 40
knots will be possible with some of the thunderstorms through
the morning hours. The cold front will push southeast late this
morning and into early afternoon with pcpn tapering off behind
it. The gradient winds will increase behind the front with gusts
in excess of 30 knots possible into tonight.

OUTLOOK...MVFR ceilings and visibilities will be possible
Thursday night into Friday morning.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through this afternoon for OHZ060>065-
     070>074-077>082-088.
KY...Flash Flood Watch through this afternoon for KYZ089>100.
IN...Flash Flood Watch through this afternoon for INZ058-059-066-
     073>075-080.

&&

SYNOPSIS...Hatzos
NEAR TERM...
SHORT TERM...Hatzos
LONG TERM...Hickman
AVIATION...JGL
Hazardous weather outlook, Feb 28, 11:58 AM EST, 14 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
1158 AM EST Tue Feb 28 2017

KYZ099-100-OHZ073-074-079>082-088-011700-
Mason-Lewis-Ross-Hocking-Brown-Highland-Adams-Pike-Scioto-
1158 AM EST Tue Feb 28 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON...

This Hazardous Weather Outlook is for Northeast Kentucky, Northern
Kentucky, Central Ohio and Southwest Ohio.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

In addition to a heavy rain and flash flood threat, the threat for
severe thunderstorms will increase overnight...mainly after 1 A.M.
Several waves of thunderstorms will cross the area later tonight.
These storms will have a damaging wind and large hail threat first
and foremost, and also a chance for an isolated tornado.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Thunderstorms will continue to cross the area Wednesday
morning...ending around noon. In addition to a heavy rain and flash
flood threat, these storms may also have a damaging wind and large
hail threat. A tornado cannot be ruled out during the morning hours
as well.

Wind gusts of 30 to 40 mph will be possible Wednesday afternoon
behind the surface cold front.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed later tonight and through the
morning on Wednesday.

OHZ026-034-035-043>046-052>056-062>065-072-011700-
Hardin-Mercer-Auglaize-Shelby-Logan-Union OH-Delaware-Champaign-
Clark-Madison-Franklin OH-Licking-Greene-Fayette OH-Pickaway-
Fairfield-Clinton-
1158 AM EST Tue Feb 28 2017

This Hazardous Weather Outlook is for Central Ohio, Southwest Ohio
and West Central Ohio.

.DAY ONE...This Afternoon and Tonight.

In addition to a heavy rain and localized flood threat that
accompanies any showers and thunderstorms, the threat for severe
thunderstorms will increase overnight...mainly after 1 A.M. Several
waves of thunderstorms will cross the area later tonight. These
storms will have a damaging wind and large hail threat first and
foremost, and also a chance for an isolated tornado.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms will continue to cross the area Wednesday
morning...ending around noon. In addition to a heavy rain and flash
flood threat, these storms may also have a damaging wind and large
hail threat. A tornado cannot be ruled out during the morning hours
as well.

Wind gusts of 30 to 40 mph will be possible Wednesday afternoon
behind the surface cold front.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed later tonight and Wednesday morning.

INZ050-058-059-066-OHZ042-051-060-061-070-071-011700-
Wayne-Fayette IN-Union IN-Franklin IN-Darke-Miami-Preble-Montgomery-
Butler-Warren-
1158 AM EST Tue Feb 28 2017

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Southwest Ohio and West Central Ohio.

.DAY ONE...This Afternoon and Tonight.

Several waves of showers and thunderstorms will overspread the area
tonight. Severe thunderstorms appear likely...with the primary
threat being damaging winds and large hail. A few tornadoes will also
be possible. In addition, heavy rain will also be possible, leading
to the potential for localized flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms will continue to cross the area Wednesday
morning...ending by noon. In addition to a heavy rain and localized
flood threat, these storms may also have a damaging wind and large
hail threat. The tornado threat will continue into the morning hours
as well.

Wind gusts of 30 to 40 mph will be possible Wednesday afternoon
behind the surface cold front.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed later tonight into Wednesday
morning.

INZ073>075-080-KYZ089>098-OHZ077-078-011700-
Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-
Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Hamilton-Clermont-
1158 AM EST Tue Feb 28 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON...

This Hazardous Weather Outlook is for Southeast Indiana, Northern
Kentucky and Southwest Ohio.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Showers and thunderstorms this afternoon will contain a localized
heavy rain and flash flooding threat, as well as small hail.

More widespread thunderstorm activity is expected after midnight
tonight, and some of these storms will likely be severe. The primary
threats will be large hail and damaging winds, though a few tornadoes
will be possible as well.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Wednesday morning showers and thunderstorms will continue across the
area, ending by noon. The threat for severe weather will continue on
Wednesday morning with damaging wind and large hail being the primary
threats. A tornado or two will remain possible through the morning
hours on Wednesday.

Wind gusts of 30 to 40 mph will be possible Wednesday afternoon
behind the surface cold front.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed later tonight and Wednesday
morning.

Binau

In the hours before

Local storm report, Mar 1, 1:57 AM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
157 AM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0151 AM     FLASH FLOOD      3 WSW LIBERTY TOWNSHIP  39.38N 84.45W
03/01/2017                   BUTLER             OH   EMERGENCY MNGR

            HIGH WATER ON STATE RTE 747 NEAR STATE RTE 129.

&&

KC
Local storm report, Mar 1, 2:07 AM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
207 AM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 AM     HEAVY RAIN       2 NNW FINNEYTOWN        39.25N 84.52W
03/01/2017  M1.02 INCH       HAMILTON           OH   TRAINED SPOTTER

            IN 1 HOUR

&&
Local storm report, Mar 1, 2:10 AM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
210 AM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 AM     FLASH FLOOD      NORWOOD                 39.16N 84.45W
03/01/2017                   HAMILTON           OH   EMERGENCY MNGR

            MULTIPLE FLOODED AND CLOSED ROADWAYS, INCLUDING
            MONTGOMERY RD NEAR SANKER RD AND NEAR SANCTION AND
            MONTGOMERY RDS.

&&

KC
Special weather statement, Mar 1, 2:10 AM EST, 11 minutes before
Special Weather Statement
National Weather Service Wilmington OH
210 AM EST WED MAR 1 2017

OHZ078>081-010745-
Clermont OH-Highland OH-Adams OH-Brown OH-
210 AM EST WED MAR 1 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CLERMONT...CENTRAL
BROWN...NORTHERN ADAMS AND SOUTHERN HIGHLAND COUNTIES UNTIL 245 AM
EST...

At 210 AM EST, radar indicated a strong thunderstorm over Felicity,
moving northeast at 75 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Penny size hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Georgetown, Mount Orab, Bethel, Peebles, Winchester, Marshall,
Sardinia, Seaman, Felicity, Belfast, Emerald, Russellville,
Hamersville, Mowrystown, Cherry Fork, Chilo, Saltair, May Hill,
Locust Grove and Point Isabel.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

LAT...LON 3879 8415 3892 8420 3918 8347 3906 8339
      3905 8332 3901 8327 3896 8327 3877 8408
TIME...MOT...LOC 0710Z 246DEG 70KT 3884 8406

Binau
Special weather statement, Mar 1, 2:11 AM EST, 10 minutes before
Special Weather Statement
National Weather Service Wilmington OH
211 AM EST WED MAR 1 2017

OHZ062-063-071-072-079-080-010745-
Highland OH-Brown OH-Warren OH-Fayette OH-Clinton OH-Greene OH-
211 AM EST WED MAR 1 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BROWN...
SOUTHWESTERN FAYETTE...CLINTON...SOUTHEASTERN GREENE AND NORTHWESTERN
HIGHLAND COUNTIES UNTIL 245 AM EST...

At 211 AM EST, radar indicated a strong thunderstorm near
Blanchester, moving northeast at 70 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Frequent cloud-to-ground lightning...

Locations impacted include...
Washington Court House, Wilmington, Hillsboro, Blanchester, Sabina,
Lynchburg, Leesburg, New Vienna, Russell, Staunton, Clarksville,
Martinsville, Fayetteville, Midland, Bowersville, Highland, Port
William, St. Martin, Milledgeville and Melvin.

This includes I-71 in Ohio between mile markers 42 and 62.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3911 8401 3925 8399 3926 8401 3948 8400
      3960 8373 3959 8340 3923 8351
TIME...MOT...LOC 0711Z 245DEG 63KT 3936 8393

Hatzos
Special weather statement, Mar 1, 2:21 AM EST, 0 minutes before
Special Weather Statement
National Weather Service Wilmington OH
221 AM EST WED MAR 1 2017

INZ074-KYZ091-OHZ070-077-010745-
Dearborn IN-Boone KY-Hamilton OH-Butler OH-
221 AM EST WED MAR 1 2017

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL DEARBORN...NORTHERN
BOONE...CENTRAL HAMILTON AND SOUTHEASTERN BUTLER COUNTIES UNTIL 245
AM EST...

At 221 AM EST, radar indicated a strong thunderstorm over Shawnee,
moving northeast at 65 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Penny size hail...
Very heavy rain...

Locations impacted include...
Cincinnati, Fairfield, Norwood, Forest Park, Sharonville, Blue Ash,
Springdale, Reading, Montgomery, North College Hill, Madeira,
Wyoming, Cheviot, Mount Healthy, Deer Park, Lawrenceburg, Greendale,
Aurora, Finneytown and Hidden Valley.

This includes the following Interstates...
 I-71 in Ohio between mile markers 4 and 5, and between mile markers
7 and 19.
 I-74 in Ohio between mile markers 8 and 19.
 I-75 in Ohio between mile markers 3 and 24.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3938 8435 3929 8435 3929 8433 3923 8431
      3922 8432 3921 8431 3921 8430 3919 8430
      3903 8487 3911 8492
TIME...MOT...LOC 0721Z 244DEG 54KT 3911 8480

Binau

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 11:16 PM ESTSpecial Weather StatementILNDarke29 min
Feb 28, 11:43 PM ESTSpecial Weather StatementILNShelby32 min
Feb 28, 11:54 PM ESTSpecial Weather StatementILNPreble36 min
Mar 1, 12:04 AM ESTSpecial Weather StatementILNLogan41 min
Mar 1, 12:41 AM ESTSpecial Weather StatementILNHamilton49 min
Mar 1, 12:55 AM ESTAreal Flood AdvisoryILNDarke, Montgomery, Preble95 min
Mar 1, 1:16 AM ESTSpecial Weather StatementILNClermont, Warren29 min
Mar 1, 1:23 AM ESTSpecial Weather StatementILNButler, Warren37 min
Mar 1, 1:28 AM ESTSevere Thunderstorm WarningILNButler, Hamilton, Warren16 min
Mar 1, 1:32 AM ESTFlash Flood WarningILNButler, Hamilton8 hr
Mar 1, 1:32 AM ESTSpecial Weather StatementILNHamilton43 min
Mar 1, 1:33 AM ESTSpecial Weather StatementILNClinton, Highland27 min
Mar 1, 1:55 AM ESTSpecial Weather StatementILNClermont, Hamilton, Warren35 min
Mar 1, 1:59 AM ESTFlash Flood WarningILNButler, Clermont, Hamilton, Warren2 hr
Mar 1, 2:10 AM ESTSpecial Weather StatementILNBrown35 min
Mar 1, 2:11 AM ESTSpecial Weather StatementILNClinton, Fayette34 min
Mar 1, 2:22 AM ESTFlash Flood WarningILNBrown, Clermont, Clinton, Fayette, Highland, Warren8 hr
Mar 1, 2:34 AM ESTTornado WarningILNFayette, Highland, Ross26 min
Mar 1, 2:50 AM ESTSpecial Weather StatementILNFairfield, Hocking, Pickaway, Ross40 min
Mar 1, 2:58 AM ESTAreal Flood WarningILNButler, Hamilton18 hr
Mar 1, 3:04 AM ESTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway, Ross41 min
Mar 1, 3:09 AM ESTTornado WarningILNFairfield, Hocking23 min
Mar 1, 3:18 AM ESTFlash Flood WarningILNFayette, Highland, Hocking, Pickaway, Pike, Ross6 hr
Mar 1, 3:36 AM ESTTornado WarningILNClermont24 min
Mar 1, 3:42 AM ESTAreal Flood AdvisoryILNDelaware, Fairfield, Franklin, Licking4 hr
Mar 1, 3:48 AM ESTSpecial Weather StatementILNClinton, Fayette, Highland27 min
Mar 1, 3:55 AM ESTFlash Flood WarningILNButler, Clermont, Hamilton, Warren6 hr
Mar 1, 4:03 AM ESTSpecial Weather StatementILNAuglaize, Darke, Mercer, Shelby27 min
Mar 1, 4:05 AM ESTSpecial Weather StatementILNHighland25 min
Mar 1, 4:17 AM ESTSpecial Weather StatementILNPreble43 min
Mar 1, 4:20 AM ESTSevere Thunderstorm WarningILNAdams, Scioto40 min
Mar 1, 4:24 AM ESTSpecial Weather StatementILNHardin36 min
Mar 1, 4:27 AM ESTAreal Flood AdvisoryILNFairfield, Fayette, Franklin, Hocking, Pickaway5 hr
Mar 1, 4:30 AM ESTSpecial Weather StatementILNPike, Ross30 min
Mar 1, 4:31 AM ESTSpecial Weather StatementILNChampaign, Logan, Miami, Shelby, Union44 min
Mar 1, 4:33 AM ESTAreal Flood AdvisoryILNAdams, Brown, Scioto3 hr
Mar 1, 4:48 AM ESTFlash Flood WarningILNAdams, Brown, Scioto6 hr
Mar 1, 5:12 AM ESTSevere Thunderstorm WarningILNChampaign, Clark, Delaware, Greene, Logan, Madison and 3 more48 min
Mar 1, 5:17 AM ESTSpecial Weather StatementILNButler, Preble28 min
Mar 1, 5:29 AM ESTRiver Flood WarningILNClermont, Hamilton20 hr
Mar 1, 5:31 AM ESTAreal Flood AdvisoryILNScioto119 min
Mar 1, 5:46 AM ESTFlash Flood WarningILNScioto4 hr
Mar 1, 5:53 AM ESTSevere Thunderstorm WarningILNAdams, Scioto21 min
Mar 1, 5:53 AM ESTSevere Thunderstorm WarningILNFayette, Greene, Madison26 min
Mar 1, 6:13 AM ESTSevere Thunderstorm WarningILNScioto19 min
Mar 1, 6:30 AM ESTSevere Thunderstorm WarningILNButler, Hamilton30 min
Mar 1, 6:39 AM ESTSevere Thunderstorm WarningILNHamilton36 min
Mar 1, 6:48 AM ESTSevere Thunderstorm WarningILNBrown, Butler, Clermont, Clinton, Greene, Hamilton and 2 more42 min
Mar 1, 6:58 AM ESTRiver Flood WarningILNClermont, Hamilton, Warren19 hr
Mar 1, 7:00 AM ESTSevere Thunderstorm WarningILNBrown, Clermont, Hamilton45 min
Mar 1, 7:22 AM ESTSevere Thunderstorm WarningILNAdams, Brown53 min
Mar 1, 7:22 AM ESTSevere Thunderstorm WarningILNClinton, Fayette, Greene, Highland, Pickaway, Ross23 min
Mar 1, 7:43 AM ESTSevere Thunderstorm WarningILNHighland, Pike, Ross47 min
Mar 1, 7:58 AM ESTSevere Thunderstorm WarningILNPike, Scioto47 min
Mar 1, 8:04 AM ESTTornado WarningILNAdams, Scioto14 min
Mar 1, 8:06 AM ESTAreal Flood AdvisoryILNAdams, Pike, Scioto84 min
Mar 1, 8:24 AM ESTSevere Thunderstorm WarningILNScioto25 min
Mar 1, 9:24 AM ESTAreal Flood WarningILNHamilton51 min
Mar 1, 9:28 AM ESTAreal Flood WarningILNHocking, Pickaway, Ross3 hr
Mar 1, 9:44 AM ESTAreal Flood WarningILNBrown, Clermont, Clinton, Fayette, Hamilton, Highland and 1 more3 hr
Mar 1, 10:11 AM ESTAreal Flood WarningILNAdams, Brown, Scioto9 hr
Mar 1, 10:29 AM ESTWind AdvisoryILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 26 more18 hr
Mar 1, 10:31 AM ESTAreal Flood AdvisoryILNButler, Hamilton, Warren89 min
Mar 1, 10:39 AM ESTRiver Flood WarningILNHocking31 hr
Mar 1, 11:24 AM ESTRiver Flood WarningILNAdams17 hr
Mar 1, 12:12 PM ESTRiver Flood WarningILNPike, Scioto62 hr
Mar 1, 12:27 PM ESTAreal Flood WarningILNHocking, Pickaway, Ross3 hr
Mar 1, 1:04 PM ESTRiver Flood WarningILNRoss5 hr
Mar 1, 2:14 PM ESTSpecial Weather StatementILNChampaign, Clark, Greene, Union, Warren46 min
Mar 1, 2:51 PM ESTSpecial Weather StatementILNDelaware, Franklin, Madison39 min
Mar 1, 3:02 PM ESTSpecial Weather StatementILNClermont, Clinton, Fayette, Highland, Pickaway43 min
Mar 1, 3:23 PM ESTSpecial Weather StatementILNFairfield, Licking52 min
Mar 1, 3:29 PM ESTAreal Flood AdvisoryILNHocking, Ross2 hr
Mar 1, 3:36 PM ESTSpecial Weather StatementILNHighland, Pickaway, Ross39 min
Mar 1, 6:14 PM ESTAreal Flood AdvisoryILNHocking, Ross2 hr
Mar 1, 2:52 AM ESTSpecial Weather StatementILNBoone, Gallatin, Grant, Kenton53 min
Mar 1, 3:04 AM ESTSevere Thunderstorm WarningILNBoone, Campbell, Gallatin, Kenton41 min
Mar 1, 3:17 AM ESTSpecial Weather StatementILNCarroll, Grant, Owen28 min
Mar 1, 4:04 AM ESTSevere Thunderstorm WarningILNLewis, Mason26 min
Mar 1, 4:39 AM ESTTornado WarningILNLewis, Mason15 min

Nearby

Special Weather Statements in Ohio, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.